# SDR USAA2014101400004

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 46,751 hours, 21,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BREAKAWAY FLASHLIGHT AT FLIGHT ATTENDANT JUMP SEAT 1L IS NOT BLINKING.  INSTALLED NEW BATTERY IN FLASHLIGHT.  OPERATIONS CHECKED NORMAL.
